Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 2, Pages 357-364
http://dx.doi.org/10.1155/S0161171295000445

Hodographic study of plane micropolar fluid flows

Department of Mathematics and Computer Science, Wheeling Jesuit College, Wheeling 23006, West Virginia, USA

Received 13 January 1993

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Indrasena Adluri, “Hodographic study of plane micropolar fluid flows,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 2, pp. 357-364, 1995. https://doi.org/10.1155/S0161171295000445.